# SDR AALA991553

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684AA
- Make and model: Boeing 757223
- Aircraft serial: 25341
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 8def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS FROM SEAT ROW 8DEF TO 17DEF INOPERATIVE.   REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING WIRING AT MID-CABIN AREA.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
